MathSciNet Relay Station
MathSciNet bibliographic data
MR203177 (34 #3030) 34.51
Ezeilo, J. O. C. A stability result for a certain third order differential equation. Ann. Mat. Pura Appl. (4) 72 1966 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement